THIS IS THE FIRST TIME I HAVE BEEN ON ANTI-D'S. THE DR SAID TO TRY THEM FOR 30 DAYS AND SEE HOW I GET ON, I HAVE ONE WEEKS WORTH LEFT AND HAVE HAD FLUEY FEELING FOR 4/5 DAYS. ITS WORSE WHEN I EXERT MYSELF AND I SWEAT BADLY. I CAN'T TELL IF IM ILL OR IS IT THIS MEDICATION? i HAD SWOLLEN GLADS TOO. i DID HAVE A PINT OF LARGER LAST WEEK AND FELT ILL OVER THE 5 DAYS AFERWARDS AND STILL FEEL HOT AND FEVERISH? I HOPE YOU CAN HELP PLEASE. THANK YOU.
First of all I am here to help not to judge. So you know I took this medication for a long time, I am 42 years old.-
Avoid alcohol with this antidepressant it may increase side effects.-
You are not ill the side effects from the medication made you ill.-
Now swollen glands is not listed and I would say that is a serious side effect.
You are experiencing common side effects which should have subsided in the first week, and they did not and got worse, you should as the literature says contacted your Dr. because, again, side effects became persistent and bothersome.
Side Effects of Fluoxetine - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Fluoxetine:
Excessive sweating is a severe side effect, you must have seek immediate medical attetion.-
Anxiety; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; flu-like symptoms (eg, fever, chills, muscle aches); increased sweating; loss of appetite; nausea; nervousness; runny nose; sore throat; stomach upset; trouble sleeping; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Fluoxetine:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bizarre behavior; black or bloody stools; chest pain; confusion; decreased concentration; decreased coordination; exaggerated reflexes; excessive sweating; fainting; fast or irregular heartbeat; fever, chills, or sore throat; hallucinations; increased hunger, thirst, or urination; joint or wrist aches or pain; memory loss; new or worsening agitation, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, restlessness, or inability to sit still; persistent or severe ringing in the ears; persistent, painful erection; red, swollen, blistered, or peeling skin; seizures; severe or persistent anxiety, trouble sleeping, or weakness; severe or persistent nausea, vomiting, diarrhea, or headache; significant weight loss; stomach pain; suicidal thoughts or attempts; tremor; unusual bruising or bleeding; unusual hoarseness; unusual or severe mental or mood changes; unusual swelling; unusual weakness; vision changes; worsening of depression.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
I suggest you go to the ER asap.- And please keep me posted... ok.-
All the best and take care,
Hey jet black,
You are experiencing common side effects of the fluoxetine. You need to let the doctor know as soon as you are can. He may suggest you give it a little more time, you may need to adjust the dosage, or you may need to try a different antidepressant. Unfortunately, it is a trial and error sort of deal. What works for one may not work for another.
Don't panick, you will be ok, just talk to the doctor as soon as possible.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2010 • 2 answers
Posted 7 Jan 2014 • 2 answers
Posted 26 Dec 2014 • 2 answers
Posted 27 Dec 2014 • 2 answers
Posted 16 Mar 2018 • 0 answers